# SDR CALA2015011392946

- Difficulty date: January 9, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 63,786 hours, 7,444 cycles
- Engine: Pwa PW4056
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON RT ACCESS DOOR 452ER LOWER AFTER CUT OUT FOUND CRACK APPROX 1 INCH LONG.  NR 1 PYLON RT ACCESS DOOR 452ER LOWER  AFTER CUT OUT REPAIRED IAW ECRA 5430-02013.
